# SDR UIEA2020062981434

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,271 hours, 15,340 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 824252612
- Part serial: 5
- Condition: Damaged
- Location: Observers
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBS L/H LAP BELT DAMAGED.( REMOVED AND REPLACED 1ST OBS SEAT PER AMM 25-11-07. OPS CHECK GOOD. )
